The linear-quadratic optimal control problem for delay differential equations
- Volume: 71, Issue: 6, page 156-161
- ISSN: 1120-6330
Access Full Article
topAbstract
topHow to cite
topReferences
top- Ardito, A. and Ricciardi, P. (1980) - Existence and regularity for linear delay partial differential equations. «Nonlinear Analysis, T.M.A.», 4, 411-414. Zbl0433.35066MR563819DOI10.1016/0362-546X(80)90064-4
- Da Prato, G. (1978) - Some remarks on an operational time dependent equation. «Rend. Sem. Mat. Univ. Padova», 59, 247-262. Zbl0437.47042
- Da Prato, G. (1980) - Synthesis of optimal control. «Tech. Rep. Arlington, U.T.A.».
- Da Prato, G. and Grisvard, P. (1975) - Sommes d'opérateurs linéaires et équations différentielles opérationelles. «J. Mat. pures et appl.», 54, 305-387. Zbl0315.47009
- Delfour, M.C. (1977) - The linear quadratic optimal control problem for hereditary differential systems: theory and numerical solution. «Appl. Math. and Optimiz.», 3, 101-162. Zbl0404.49010
- Delfour, M.C. and Mitter, S.K. (1972) - Hereditary differential systems with constant delay. (I). General case. «J. Diff. Eq.», 12, 213-235. Zbl0242.34055
- Lions, J.L. and Magenes, E. (1968) - Problèmes aux limites non homogènes et applications. I, Dunod, Paris. Zbl0165.10801
- Lions, J.L. and Peetre, J. (1964) - Sur une classe d'espaces d'interpolation. «Publ. I.H.E.S.», 19, 5-68.
- Travis, C.C. and Webb, G.F. (1976) - Partial differential equations with deviating arguments in the time variable. «J. Math. Anal. Appl.», 56, 397-409. Zbl0349.35071